Notre Dame Journal of Formal Logic

Note on an inequality of Tibor Rado.

Michael Anderson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 8, Number 1-2 (1967), 159-160.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093956255

Digital Object Identifier
doi:10.1305/ndjfl/1093956255

Mathematical Reviews number (MathSciNet)
MR0236020

Zentralblatt MATH identifier
0174.02001

Subjects
Primary: 02.88

Citation

Anderson, Michael. Note on an inequality of Tibor Rado. Notre Dame J. Formal Logic 8 (1967), no. 1-2, 159--160. doi:10.1305/ndjfl/1093956255. https://projecteuclid.org/euclid.ndjfl/1093956255


Export citation